# SDR ASMF201507018

- Difficulty date: June 29, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N776AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28692
- Aircraft time: 52,175 hours, 7,595 cycles
- Engine: Ge GE9094B
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING LT ENG START, THE FAILURE CODE 73 21 52 51 & 732 152 51 WERE SHOWED & LT ENG NOT STARTED BY TWO ATTEMPTS.  PERFORMED REVISION TO LT ENG, DETECTING LT HIGH PRESS FUEL SOV POSITION IN DISAGREE WITH COMMAND POSITION.  THE FIM 73-21 TASK 836 PROCEDURE WAS PERFORMED, NO CONFIRMING FAILURE.  LT ENG WAS REVIEWED, DETECTING THE FAILURE CODE 73-20331 & THE ENG FUEL VLV CB P11 B4 POPPED & THE WIRING REVISION TO CONTINUITY WAS PERFORMED, DETECTING THE LINE W0752 2003R-18 PIN 5 OF CONNECTOR DM 76001GNDED. THE WIRING WAS REPAIRED IAW WDM 76-21-11, TESTED CORRECT.
